MathSciNet Relay Station
MathSciNet bibliographic data
MR468803 (57 #8618) 81.35
Jackiw, R.; Rebbi, C. Solitons with fermion number $1/2$. Phys. Rev. D (3) 13 (1976), no. 12, 3398–3409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement